# SDR FDEA201411173721

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 18 hours, 11 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: F01552
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LEADING EDGE & TRAILING EDGE FLAPS WOULD NOT EXTEND DURING APPROACH LANDING.  TRIED ALTERNATE BUT NEITHER EXTENDED, HAD TO MAKE NO FLAP SLAT LANDING.  DURING FLIGHT WHEN TRYING TO EXTEND TE CB FLAP ALTN CONTROL POPPED.  AFTER LANDING INSPECTED WING & ONLY OTBD LE SLATS WERE EXTENDED, INBD SLATS WERE BOTH RETRACTED.  COULD NOT GET TE FLAPS TO EXTEND.  FOUND LE SLAT INBD BYPASS VLV V56 & TE FLAP BYPASS VLV V105 IN BYPASS POSITION, INSTEAD OF NORMAL.  FOUND FLAP SLATS ELECTRONIC UNIT R545 TO HAVE SEVERAL FAULTS.  RESET V56, V105 BYPASS VLV, REPLACED FSEU CONTROL BOX,  K361, K350, K623 RELAYS IAW WDM 27-51-11.  RAN FLAP & SLAT PRIMARY DRIVES & POSITION INDICATOR SYS TEST IAW AMM 27-51-00-5 STEP 6 OF PG 70.  ALSO PERFORMED TEST OF FLAP ALTERNATE POWER & DRIVE TEST IAW AMM 27-51-00-5 STEP 7 PG 76, PERFORMED TEST OF LOAD RELIEF SYS TEST IAW AMM  27-51-00-5 STEP 12 OF PG 101, TESTED FLAP SLAT ELECTRONIC UNIT IAW AMM 27-51-00-5  STEP F PAGE 60, ALL TEST CHECKED GOOD IAW AMM.
